# SDR GTIA2018032002528

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-232
- Aircraft serial: 7045
- Aircraft time: 7,253 hours, 3,205 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST BOTTLE HAD LOW PRESSURE.   SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00 TO PROPER PRESSURE.
